# SDR DALA2021010204367

- Difficulty date: December 30, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 89,418 hours, 39,781 cycles
- Engine: Pwa PW2037
- Engine time: 91,411 hours, 37,977 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

THE NR 1 ENGINE WAS SHUTDOWN IN FLIGHT DUE TO BECOMING UNRESPONSIVE TO THE CREW.  THE QRH WAS COMPLIED WITH.  THE ENGINE WENT TO IDLE AND WOULD NOT RESPOND THEREAFTER.  MAINTENANCE ACCOMPLISHED A WINDMILL INSPECTION, PER B757 AMM 72-00.  ALL CHIP DETECTORS WERE CLEAR.  NO EXTERNAL OIL LEAKS.  NO VISIBLE DAMAGE TO ENGINE INLET OR EXHAUST.  NO VISIBLE DAMAGE TO THE EEC/FCU WIRING.  THE LEFTT EEC WAS REPLACED, PER B757 AMM 73-21.  THE LEFT ENGINE FUEL CONTROL WAS REPLACED, PER B757 AMM 73-21.  OPERATIONAL CHECK WAS GOOD.  NO ISSUES NOTED.
